# SDR DL757081532

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N539151
- Condition: Corroded
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FIXED FLOOR PANEL CORRODED AT STATION 1470 TO 1510 RBL 17.  REPAIRED PER 51-40-02 ON NR 00086.
